IJPAM: Volume 31, No. 2 (2006)


F. Caliò$^1$, E. Marchetti$^2$, V. Muresan$^3$
$^{1,2}$Dipartimento di Matematica
Politecnico di Milano
Piazza Leonardo da Vinci, Milano, 32-20133, ITALY
$^1$e-mail: franca.calio@polimi.it
$^2$e-mail: elena.marchetti@polimi.it
$^3$Department of Mathematics
Technical University of Cluj-Napoca
25, G. Baritiu Street, Cluj-Napoca, ROMANIA
e-mail: vmuresan@math.utcluj.ro

Abstract.In this paper, existence, uniqueness and numerical results for some Volterra-Fredholm integral equations are given.

Received: June 30, 2006

AMS Subject Classification: 34K05, 47H10, 65L05, 65D07, 65D15

Key Words and Phrases: Volterra-Fredholm integral equations, fixed points, Picard operators, spline approximation, numerical collocation methods

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 31
Issue: 2